# SDR K3HA9700088

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR LIGHT ON EMERGENCY PATH LIGHTING TRACK, AFT DOOR INOP.  FOUND LOOSE TERMINAL AFT LIGHT ASSY, RECONNECTED TERMINAL OPS CK GOOD IAW B727 MM 33-59-00.
